# SDR C2XA10TY063

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 17,858 hours, 14,427 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing Cap
- Part number: 14567014011
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS FOUND TO HAVE DEEP PITTING IN THE LEFT MLG AFT UPPER BEARING CAP (TRUNNION).  MAINTENANCE ALONG WITH EMBRAER REPAIRED THE AFT UPPER BEARING CAP IAW EMB ETD 2010-145/02812.  ALL WORK WAS ACCOMPLISHED AND A/C RELEASED BACK TO SERVICE.  THIS WAS THE FIRST REWORK.
